MathSciNet Relay Station
MathSciNet bibliographic data
MR117409 35.00
Roždestvenskiĭ, B. L. Conservativeness of systems of quasi-linear equations. (Russian) Uspehi Mat. Nauk 14 1959 no. 2 (86), 217–218.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Wed, 23 Aug 2017 11:59:45 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=37cd2ed27d00b953466dee23ec233a85; path=/; expires=Wed, 11-Jun-2031 11:59:45 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=97 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 56d WnFٌ=hfUCߥoߤO3&@$R-xfΜwi}ս|&ޟ{{y?/<;Oo зZ.oXё] *&ۯF6bRuJ/Z1~_;׽6HiZڵykF#ʈ'B.NL . Z}0<5ZNwJHܒ#~h628R)m ^N%o- Z^fR}p)ibjQݮC0(G޸j *6rVWf6)[2uD"Cb6;8^HYFm%&)ZO$|KLZ(:#ĈCqz\ͭP)Dz6޺J<{JX' $7Hmuo ;_;;se|x&lM1Wz-Nب4ۛqu{3PwɈXa[Sb(k>E9 Ho7fhrVc" (5jw3/8EACO\hB(1m%.<Հo iE>H`R8C tEp~B]?'1y:鷔jd8Tg:Cvp|؄fժB`/qՀz %wX㈒J"QP&jَx^)QUz~X7+?:irĖw|"3UdDvm=nsƥܦ/ӡ~G]) nо`R9e>Wyb2TJ4UiB%. 5Xro#BF)2FZ%H &CHAt!($N5B)C+`OʩjS. 4E5RL&"CPH)h*%q&pnYʭEfVDS:BS: zw9 ਵ w;C4ZRlT]R+愙QkkbYBaRY^Ϛ U1,b.C 7)!C.Usjr?u"1](5 j>nlEzЌY"׎aJE 1}lkW U'D^&b1_:S3fCZQpNwK¬>cBjC.imuu MϿ a Kl 0